MathSciNet Relay Station
MathSciNet bibliographic data
MR1840096 (2002d:42015) 42B20 (42B25 42B30 47B38 47G10)
Lu, Shanzhen; Pan, Yibiao; Yang, Dachun Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2931–2940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement